Home > Research > Publications & Outputs > Comparisons of two SIR epidemic models with var...
View graph of relations

Comparisons of two SIR epidemic models with variable susceptibility and infectivity.

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>2007
<mark>Journal</mark>Journal of Applied Probability
Issue number1
Volume44
Number of pages17
Pages (from-to)41-57
Publication StatusPublished
<mark>Original language</mark>English

Abstract

The variable generalised stochastic epidemic model, which allows for variability in both the susceptibilities and infectivities of individuals, is analysed. A very different epidemic model which exhibits variable susceptibility and infectivity is the random-graph epidemic model. A suitable coupling of the two epidemic models is derived which enables us to show that, whilst the epidemics are very different in appearance, they have the same asymptotic final size distribution. The coupling provides a novel approach to studying random-graph epidemic models.